It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=rockingham]welcome.

im glad your here john. recognizing a problem and quitting prescription painkillers is a large step toward recovery. do you feel this situation WAS an addiction? day 3 for you, thats great! if withdrawal is difficult people here have good tips for easing the level of discomfort. i am a little surprised it has been relatively easy for you physically. can you describe how your withdrawal is going. it is extremely uncomfortable in many cases. also can you tell us how many pills you were taking each day and what prescription vicodin were they, i mean the size of the pill in milligrams. vicodin comes in 5mg also 7.5mg and 10mg. all with varying amounts of aceteminophen in them.[/QUOTE]
thanks

yeah it really hasn't been too bad.

The vic's were 5/500's. and the oxy's were 10's.

I started off taking 2 a day, then 3, then 4, then 5, then maxed out at 6. This was all over a period of 8 months or so.

for a two month period I stopped taking the vic's and switched to the oxy's. But then got bored with those and found myself craving vic's, and talked my doc into it.

I feel pretty good I guess. Just tired and unenergetic. I sleep great, I can concentrate fairly well, not anxious, etc..

just tired. but that will change with time, I'm sure.

to cope, I filled my lexapro the day I decided to stop (even though it won't kick in for a while, I just tell myself how much better I will feel once it does), and started taking my mega men vitamins again. Hoping the B's will help out with the lethargicness.

if there are any other question you want to ask, please don't hesitate. I'm just sitting here at work bored as hell, lol.

This is helping a bunch having some people to share with.

thanks,
john

edit: I also have buspar for anxiety, that I have been taking for a couple of month's. I don't know if that will offset any anxiety I may get from w/d's? I don't like taking it though, because it makes me feel like crap (ie: dizzy, etc..).





All times are GMT -7. The time now is 09:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!